Alert archive / Oklahoma / Flash Flood Warnings in 2010
Flash Flood Warning 41, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 8, 2010, 5:39 PM CDT for 5 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2010, 5:39 PM CDT (22:39 UTC)
- Expired
- Jul 8, 2010, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:40 PM CDT | FLASH FLOOD | Pensacola, OK | SIGNIFICANT FLOODING OF MULTIPLE COUNTY ROADS WITHIN TWO MILES IN ALL DIRECTIONS IN THE PENSACOLA AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1497 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
099
WGUS54 KTSA 082239
FFWTSA
OKC035-041-097-115-131-090130-
/O.NEW.KTSA.FF.W.0041.100708T2239Z-100709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT THU JUL 8 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA
EASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 830 PM CDT
* AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN ALONG A LINE EXTENDING FROM JUST EAST OF
KETCHUM TO NEAR PENSACOLA...MOVING SLOWLY NORTHEAST.
RADAR INDICATES THAT BETTER THAN 3 INCHES OF RAIN HAS ALREADY
FALLEN JUST EAST OF PENSACOLA. ANOTHER 2 TO 3 INCHES WILL BE
POSSIBLE THROUGH 830 PM CDT. STREET FLOODING WAS REPORTED IN
LANGLEY.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...DISNEY...LANGLEY...WYANDOTTE...SALINA...SPAVINAW...
CHLOETA AND GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3667 9462 3627 9512 3629 9544 3643 9544
3687 9462
$$1 follow-up statement
475
WGUS74 KTSA 090019
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT THU JUL 8 2010
OKC035-041-097-115-131-090130-
/O.CON.KTSA.FF.W.0041.000000T0000Z-100709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-DELAWARE OK-CRAIG OK-OTTAWA OK-MAYES OK-
719 PM CDT THU JUL 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHERN MAYES...SOUTHEASTERN OTTAWA...SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE AND EASTERN ROGERS COUNTIES...
AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT LIGHT RAIN CONTINUED OVER NORTHERN DELAWARE AND SOUTHERN OTTAWA
COUNTIES...MOVING SLOWLY EASTWARD. RADAR ESTIMATES 1 TO 3 ICNHES OF
RAIN HAS FALLEN OVER THE WARNED AREA WITHIN THE PAST 3 HOURS. THIS
WILL PRODUCE AREAS OF FLOODING THAT WILL PERSIST UNTIL WELL AFTER
THE RAIN HAS ENDED...AS THE WATER SLOWLY RECEDES.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY LOCALIZED
FLOODING INCLUDE BIG CABIN...KETCHUM...WYANDOTTE...BERNICE...GROVE
AND CLEORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3667 9462 3627 9512 3629 9544 3643 9544
3687 9462
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 2:47 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 8, 2:47 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 PM CDT THU JUL 8 2010
.DISCUSSION...
CONTINUED SHORT TERM FLOOD THREAT IS THE PRIMARY CONCERN FOR THIS
FORECAST PACKAGE. TROPICAL AIRMASS REMAINS ATOP EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...WITH PRECIPITABLE WATER VALUES CONTINUING
TO BE IN EXCESS OF 2 INCHES /PER MODEL ANALYSES AND 12Z RAOB
SUITE/. CURRENT 88D MOSAIC SHOWS A WIDESPREAD AREA OF
SHOWERS/SCATTERED STORMS EXTENDING FROM NEAR THE ABILENE AREA IN
TEXAS NORTHEASTWARD THROUGH SOUTH CENTRAL OKLAHOMA AND INTO EAST
CENTRAL OKLAHOMA...WITH MORE SCATTERED DEVELOPMENT TO THE
NORTHWEST OF THIS LINE. THESE ARE LARGELY ALONG THE AXIS OF
MAXIMUM PRECIPITABLE WATER AND ALONG A PREFRONTAL TROUGH. MOVEMENT
HAS BEEN LARGELY PARALLEL TO THE LINE...AND THEREFORE...TRAINING
OF STORMS HAS AND IS LIKELY TO CONTINUE TO OCCUR...LEADING TO
NARROW CORRIDORS OF HIGH PRECIPITATION AMOUNTS. RAINFALL RATES IN
THE DEEPEST CORES HAVE BEEN IN THE 1 TO 2 INCH PER HOUR
RANGE...WITH ISOLATED LOCATIONS SEEING 3 INCH PER HOUR RATES. THE
HIGHEST IMPACT AREA DURING THE REMAINDER OF THE AFTERNOON AND
THROUGH THE OVERNIGHT WILL BE ALONG AND SOUTH OF THE INTERSTATE 44
CORRIDOR...ALTHOUGH ISOLATED FLOODING COULD STILL OCCUR ACROSS THE
REMAINDER OF NORTHEAST OKLAHOMA ESPECIALLY SINCE THAT AREA HAS
SEEN A LOT OF RAIN DURING THE LAST SEVERAL DAYS. WILL GO AHEAD AND
LEAVE ALL COUNTIES IN THE FLOOD WATCHING...ALTHOUGH THE EVENING
OR MID SHIFT MAY BE ABLE TO BEGIN TRIMMING THE NORTHWEST EDGE OF
THE WATCH LATER TODAY OR TONIGHT.
OVERNIGHT LOW TEMPERATURES WILL BE A LITTLE TRICKY TONIGHT WITH
SLIGHTLY COOLER AND DRIER AIR EXPECTED TO SINK TOWARD NORTHEAST
OKLAHOMA TOWARD MORNING. STILL THINK THAT MOST OF THE AREA WILL
SEE LOWS ABOVE THE GUIDANCE VALUES...ESPECIALLY WITH DEW POINTS
RUNNING IN THE LOW TO MID 70S AREAWIDE. THE BARTLESVILLE AREA WILL
BE THE MOST LIKELY TO SEE TEMPERATURES DROP BELOW 70 TONIGHT...AND
THAT WILL HINGE ON HOW QUICKLY THINGS CAN DRY OUT.
THE PRECIP CHANCES WILL CONTINUE TO BE SHUNTED TO THE SOUTH
TOMORROW AND INTO THE WEEKEND...WITH SOUTHEAST OKLAHOMA MOST
LIKELY TO SEE CONTINUED RAINFALL. AFTERNOON TEMPERATURES WILL WARM
TO SEASONAL LEVELS OVER THE WEEKEND.
STORM CHANCES WILL INCREASE AGAIN AS A DISTURBANCE APPROACHES FROM
THE NORTH. THIS SHOULD NOT HAVE THE TROPICAL MOISTURE TO WORK
WITH...AND THEREFORE...WILL NOT HAVE AS GREAT A FLOODING
POTENTIAL. TEMPERATURES NEXT WEEK WILL REMAIN AT SEASONAL
LEVELS...BUT DO NOT THINK THAT HIGHS WILL WARM AS MUCH AS THE MEX
GUIDANCE SHOWS DUE TO THE SATURATED GROUNDS FROM THIS PROLONGED
RAIN EVENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 84 70 91 / 80 60 20 10
FSM 76 83 71 91 / 80 80 30 20
MLC 75 83 69 90 / 90 70 30 20
BVO 69 85 66 89 / 60 50 10 10
FYV 71 80 64 85 / 90 70 30 20
BYV 71 79 64 86 / 90 70 20 10
MKO 73 81 69 89 / 90 80 20 20
MIO 72 85 66 89 / 80 50 20 10
F10 72 81 69 89 / 90 70 20 20
HHW 74 85 71 91 / 70 70 30 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 4 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07
LONG TERM....22Hazardous weather outlook, Jul 8, 5:05 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT THU JUL 8 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT THU JUL 8 2010
...ONGOING HEAVY RAINS YIELDING AREAS OF FLASH FLOODING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
FLASH FLOOD.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF INTERSTATE 44.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...ALONG AND SOUTH OF INTERSTATE 44.
ONSET...ONGOING.
AREA AT GREATEST RISK...AREAS FROM INTERSTATE 44 TO
INTERSTATE 40.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
AREAS OF INTENSE FLASH FLOODING ARE ONGOING ACROSS PORTIONS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH IMPACTS HIGHLIGHTED
IN AREAS THAT HAVE RECEIVED HEAVY RAINFALL OVER THE PAST FEW DAYS.
RAINFALL RATES OF 2 TO 3 INCHES PER HOUR HAVE BEEN MEASURED WITH
THE HEAVIEST RAINS...WITH THIS MAGNITUDE OF RAINFALL CONTINUING
INTO THE EVENING HOURS. THE MOST LIKELY ZONE OF THE HEAVIEST RAINS
WILL BE ALONG AND SOUTH OF INTERSTATE 44. SCATTERED THUNDERSTORMS
WILL ALSO CONTINUE INTO THE EVENING HOURS...WITH ANY THUNDERSTORM
PRODUCING A RAPID ONSET OF EXCESSIVE RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE DAILY FOR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH THE NEXT SEVEN DAYS. WHILE IT WILL NOT
RAIN EVERY DAY AT EVERY LOCATION...THE TROPICAL LIKE MOISTURE THAT
REMAINS OVER THE AREA WILL SUPPORT DAILY CHANCES. IN ADDITION...
THUNDERSTORM CHANCES WILL BE FURTHER ENHANCED BY PASSING WEAK
FRONTAL BOUNDARIES. AREAS OF LOCALLY HEAVY RAINFALL WILL ALSO
REMAIN POSSIBLE.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jul 8, 2:40 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT THU JUL 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD SUMMERS 35.98N 94.49W
07/08/2010 WASHINGTON AR POST OFFICE
WATER OVER RURAL ROADS OUTSIDE OF SUMMERS. MAIL CARRIER
COULD NOT DELIVER MAIL TO SOME AREAS.
&&
SAASpecial weather statement, Jul 8, 4:21 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT THU JUL 8 2010
OKZ060-082230-
TULSA OK-
421 PM CDT THU JUL 8 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL TULSA
AT 417 PM CDT...THUNDERSTORMS PRODUCING EXTREMELY HEAVY RAIN WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR OWASSO...THROUGH DOWNTOWN
TULSA...TO NEAR GLENPOOL. THESE STORMS WERE REMAINING NEARLY
STATIONARY.
REPORTS OF WATER COVERED ROADWAYS HAVE ALREADY BEEN RECEIVED FROM
THESE RAINS...AND ADDITIONAL REPORTS HAVE RAINFALL RATES NEAR 3
INCHES PER HOUR CURRENTLY UNDERWAY. THIS HEAVY RAIN AND CONTINUED
SLOW MOVEMENT WILL RESULT IN WIDESPREAD WATER IMPACTS ACROSS THE
TULSA METROPOLITAN AREA...INCLUDING FLOODED UNDERPASSES AND LOW
WATER CROSSINGS. THIS WILL ALSO OCCUR DURING THE UPCOMING RUSH HOUR
MAKING TRAVEL HAZARDOUS...AND MOTORISTS ARE URGED TO DELAY TRAVEL IF
POSSIBLE UNTIL THE WATER RECEDES.
LAT...LON 3623 9581 3622 9582 3617 9582 3617 9577
3601 9576 3594 9603 3597 9603 3619 9601
3624 9582
TIME...MOT...LOC 2117Z 272DEG 2KT 3622 9584 3595 9598Local storm report, Jul 8, 4:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU JUL 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD TONTITOWN 36.18N 94.23W
07/08/2010 WASHINGTON AR PUBLIC
SEVERAL ROADS AND STREETS BRIEFLY UNDER WATER AND
IMPASSABLE IN TONTITOWN AREA FROM 1145 AM TO 1215 PM.
0230 PM FLASH FLOOD 3 SSW QUINTON 35.08N 95.39W
07/08/2010 PITTSBURG OK PUBLIC
WATER OVER AND BLOCKING BASCOM ROAD SOUTHWEST OF QUINTON.
0400 PM FLASH FLOOD 6 S TULSA 36.05N 95.92W
07/08/2010 TULSA OK TRAINED SPOTTER
CAR STALLED IN DEEP WATER. FIRE DEPARTMENT CALLED TO
RETRIEVE OCCUPANTS. NEAR 2500 EAST 87TH STREET.
0420 PM FLASH FLOOD 6 SSE TULSA 36.05N 95.88W
07/08/2010 TULSA OK TRAINED SPOTTER
CAR STALLED IN WATER TO UNKNOWN DEPTH. FIRE DEPARTMENT
DISPATCHED. NEAR 73RD AND 70TH EAST AVE.
0430 PM FLASH FLOOD 3 S ENTERPRISE 35.19N 95.38W
07/08/2010 HASKELL OK PUBLIC
WATER REPORTED 5 FEET DEEP OVER HIGHWAY 71 AT THE
LONGTOWN CREEK BRIDGE SOUTH OF ENTERPRISE.
0455 PM FLASH FLOOD 7 S TULSA 36.03N 95.92W
07/08/2010 TULSA OK TRAINED SPOTTER
WATER REPORTED 2 FEET DEEP OVER 91ST STREET BETWEEN
SHERIDAN AND YALE. DEBRIS FLOATING OVER THE ROAD.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:25 PM CDT | Special Weather Statement | TSA | McIntosh | 50 min |
| Jul 7, 10:28 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Wagoner | 2 hr |
| Jul 8, 12:54 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee, Wagoner | 111 min |
| Jul 8, 2:46 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 119 min |
| Jul 8, 4:36 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 114 min |
| Jul 8, 12:26 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Jul 8, 12:50 PM CDT | Flash Flood Warning | TSA | Haskell, Muskogee, Sequoyah | 4 hr |
| Jul 8, 1:27 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Jul 8, 2:45 PM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee | 117 min |
| Jul 8, 2:55 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Jul 8, 3:09 PM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Osage, Rogers, Tulsa, Wagoner | 4 hr |
| Jul 8, 3:27 PM CDT | Flash Flood Warning | TSA | Adair | 88 min |
| Jul 8, 3:36 PM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 4 hr |
| Jul 8, 4:21 PM CDT | Special Weather Statement | TSA | Tulsa | 69 min |
| Jul 8, 4:30 PM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 3 hr |
| Jul 8, 4:39 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes | 3 hr |
| Jul 8, 6:07 PM CDT | Areal Flood Advisory | TSA | Choctaw | 2 hr |
| Jul 8, 6:39 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Washington | 2 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.